# SDR UIEA2013061800336

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 83,311 hours, 15,559 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Slide
- Component: Slide
- Component part number: 7A141823
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SLIDE HAS LOW PRESSURE.  REMOVED & REPLACED ESCAPE SLIDE ON L3 DOOR IAW AMM 25-69-01. ALL OPS NORMAL.
